N.Y. State Health Department: What’s Going On?
January 17, 2012 by Catherine Frompovich
Twelve teenage girls in a New York school have developed tics and other classic symptoms resembling Tourette syndrome, and their parents want answers. But officials aren’t saying much.
Tourette syndrome was first recognized and identified in 1885 after France’s compulsory smallpox vaccination program began. Tourette is considered rare in the United States; but it has become more common, affecting 1 percent of the population since 2000. Autism Spectrum Disorders also affect 1 percent of the population.
One of the classic symptoms of Tourette is an involuntary muscle twitching, or motor tic, that may affect the ability to speak at times. It’s a frightening and debilitating condition that may be an adverse reaction to vaccines containing aluminum, especially the human papillomavirus (HPV) vaccines that young girls are encouraged to get. There are two HPV vaccines, Gardasil® and Cervarix®, both of which have “generous” aluminum amounts [as high as 225 mcg] as adjuvants. The Centers for Disease Control and Prevention’s Vaccine Adverse Event Reporting System details thousands of adverse effects experienced by girls and women after receiving Gardasil®.  Other aluminum-containing vaccines include DTaP, Hepatitis B, Hepatitis A, Hib [Haemophilus influenza B] and PVC [pneumonia]. 
During a recent meeting with parents, Dr. Greg Young of the New York State Department of Health said: “I can assure you these children have all been seen by professionals that have come up with answers, and they are being treated and they’re actually doing pretty well.”
Jim DuPont, whose daughter is one of the 12 girls, said: “There has to be more to it. There has to be a cause, a common dominator. I always thought that we could get together with families of the girls who have this and go through their daily routines and maybe find something that they’ve all done… These girls all go to the same neurologist and there is no diagnosis. They don’t know what’s causing it. That’s why we’re all here at this meeting.”
According to Young, the department ruled out environmental factors, poisonings, illicit drugs, hysteria, fake illness and various other causes. Vaccines were not mentioned as ruled out, as far as I understand. Furthermore, officials cited Health Insurance Portability and Accountability Act of 1996 privacy laws and allegedly remarked that it’s a “Federal issue.”
Someone has to belly up to the bar and set the record straight. If I were a parent of one of the girls involved, I would retain an effective Freedom of Information Act (FOIA) attorney and have him file request after request, since the children seemingly are being treated as political footballs with non-disclosure even to the child’s parents, which is the ultimate denial of parental rights.
Adding more fuel to the controversial fire is this: Le Roy Central School District Superintendent Kim M. Cox issued the following statement:
We have had some questions about a group of students in our District that have developed what appears to be Tourette-like symptoms. We are taking this issue seriously and we are working closely with students, their parents and medical professionals to determine the facts of these symptoms and to determine their cause. We ask the community to respect their privacy and the privacy of their families as we progress through our investigation. The safety and well-being of all students and staff in the District is [sic] of utmost importance. Parents with questions should call their school principals.
DuPont seems to be out of the loop for some reason — and maybe not because he wants to be. Could this be an indication of the same old, same old bureaucratic run around? If so, how sad! There may be some sort of pandemic in the making, and other young girls in the State have a right to know. If it were an outbreak of chicken pox, whooping cough or measles, you can be sure officials would be blaming it on the non-vaccinated children. Upon whom can they blame this outbreak? Let’s hope the outbreak does not progress into Guillain-Barré Syndrome, which also is a vaccine adverse reaction.
The New York State Health Department officials assured the student population that it is not communicable. If they know that, what else do they know? Is this an attempt at damage control?
In all the news reports I accessed trying to get a handle on what’s happening in Le Roy, I found the same sanitized information, which indicates to me that a highly restricted matter is being managed for specific control reasons. However, when authorities want to spin other information into scare tactics about pandemics, the floodgates of disinformation open wide. Something doesn’t seem to comport: 12 girls stricken and no one wants to define or label the “New York Syndrome.” DuPont’s daughter is only 17. She cannot drive and must be tutored. Could she be facing a life-long disability? Heaven forbid! I hope this situation does not wind up in the medical malpractice category, especially since no one is rendering a diagnosis. That would be untenable, I think.
Here are some possible clues:
- Aluminum is a neurotoxin that affects the brain and is cumulative. Any amount eaten or injected via vaccinations can accumulate and affect behavior or motor skills.
- The brain can malfunction in various ways when exposed to aluminum. Tourette syndrome could be one of those ways. Maybe the girls ought to have a hair test with spectrographic readings of hair clippings or nails to see how much aluminum is lodging in body tissue. 
- Here are some classic physiological disorders associated with aluminum toxicity:
- Bowel and urinary dysfunction
- Motor tics (involuntary muscle twitches)
- Muscle weakness
- Attention Deficit Disorder
- Attention Deficit Hyperactivity Disorder
- Difficulty performing simple tasks
- Difficulty performing daily life activities
- Forgetfulness (short and long-term memory loss)
A Clue For Authorities
According to the recently published article, “Mechanisms of aluminum adjuvant toxicity and autoimmunity in pediatric populations”  by L. Tomljenovic and C.A. Shaw, both researchers at the University of British Columbia:
The safety of the Al [alumium] adjuvants continues to rest on assumptions rather than scientific evidence. For example, nothing is known about the toxicology and pharmacokinetics of Al adjuvants in infants and children. … Yet, in spite of these observations children continue regularly to be exposed to much higher levels of Al adjuvants than adults, via routine childhood vaccination programmes.
That Al vaccine adjuvants can induce significant autoimmune conditions in humans can hardly be disputed, although still debatable is how common such side effects are.
I think society in general and the healthcare industry in particular need to revisit what’s been going on with children of all ages, which apparently is suppressed worldwide and revolves around vaccinations.
On Dec. 2, 7-year-old Kaylynne Matten of Barton, Vt., died in her mother’s arms four days after receiving a flu shot. Kaylynne’s mother said: “We’re just waiting for an answer, but we believe in our hearts that it was the flu shot.” How sad that children, in a way, are being subjected to medical malpractice and child abuse. When parents take a perfectly healthy child to a doctor who gives the child a vaccine and four days later the child (who had no previous chronic health problems) comes down with a fever and headache, turns blue, stops breathing and dies in her mother’s arms, something has to be done to stop the carnage. We hear stories like this too often.
On Jan. 20, a protest is planned. Called Citizen Action for Uncensored Vaccine Information and Freedom of Vaccination Choice, it is a call to action against vaccines from the parents of Stacy, a twin girl who died a week after her first vaccine. Stacy’s parents are “summoning every citizen of every country to take to the streets in their own cities, towns and villages: things must now change!” They will be protesting in Brussels, where they live. They hope that parents around the globe will join in their request for uncensored vaccine information and freedom of choice.
–Catherine J. Frompovich
 http://www.cdc.gov/vaccinesafety/vaccines/hpv/gardasil.html accessed 1/14/12
 Lupus (2012) 21, pp. 223-230